Skip to content
My WebMD Sign In, Sign Up
Femara side effects
avatar
dianadialysus posted:
I have hip, knee and finger joint pain as a result of taking Femara. Also, it seems that anything I do makes me really tired. Has anyone found a ggood remedy for the joint pain?
Reply
 
avatar
jenna291 responded:
Hi, I take arimidex, and the joint pain is sporadic, I find it is less painful when I am active. I have pain mostly in my calve muscles and feet.

Staying active helps a lot. I try and get a walk in every day, even a short one. I haven't found any particular foods that make a difference, but I do try and stay hydrated and bumped up vitamic c for the upcoming winter. I take take 1000mg of vitamin D daily, which studies show decreases pain. As I said, my pain is worse some days that others, and times I go weeks feeling great, so who knows?

I would ask your doctor for some suggestions to ease pain in your case

good luck to you ~
Jenna


Helpful Tips

What Is The Pink Bus???
One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
Was this Helpful?
60 of 75 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center